im on 4 risperdal im always so hungry i keep gaining weight i cant help it i feel the need to eat
I can’t stop eating too.
Making some adjustments to my eating habits should do the trick.
zyprexa is the same
YES but since 2 months I have been skipping breakfast and just having a 150 calories 15g protein bar. I lost 15lb in 1 month, haven’t weighted myself since then though, I can’t find the weighing scale maybe my brother has it in his room.
i was always very hungry on risperdal but dont have much of an appetite on invega injections.
Oh yeah I am 4mg Risperdal too.
I didn’t really feel hungry on Invega but I did feel hungry on Zyprexa.
Olanzapine made me hungry at first, not so much that im on Risperdal now but just changed over.
No and I lost a lot of weight on Latuda.
Omg yes i was im risperdone, i couldnt stop eating. Now im ziprasodone, i still eat but not as much when was on risp.
Yeah risperdal made me mega hungry. I put on most of my weight on it.
This should ease after 2 or 3 years followed by dizziness.dizziness and appettite must lost by time
I’m hungry all the time.
You should try losing weight on ziprasidone as 2 meta study showed that it doesn’t cause weight gain or cause weight loss instead. You can also take Metformin to lose more weight
Yes, especially if I am not smoking. I am too on 4 mg of risperdal.
guys try ziprasidone is weight neutral drug, you can lose weight with it.
This topic was automatically closed 7 days after the last reply. New replies are no longer allowed.